On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution

Bogachev VI, Röckner M, Shaposhnikov SV (2014)
Doklady Mathematics 90(1): 424-428.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Erscheinungsjahr
2014
Zeitschriftentitel
Doklady Mathematics
Band
90
Ausgabe
1
Seite(n)
424-428
ISSN
1064-5624
Page URI
https://pub.uni-bielefeld.de/record/2699769

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution. Doklady Mathematics. 2014;90(1):424-428.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2014). On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution. Doklady Mathematics, 90(1), 424-428. doi:10.1134/S1064562414050020
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2014). On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution. Doklady Mathematics 90, 424-428.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2014. On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution. Doklady Mathematics, 90(1), p 424-428.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution”, Doklady Mathematics, vol. 90, 2014, pp. 424-428.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution. Doklady Mathematics. 90, 424-428 (2014).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. “On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution”. Doklady Mathematics 90.1 (2014): 424-428.